E. All above mentioned tonsils
A 2-year-old child has got intestinal dysbacteriosis, which resultsed in hemorrhagic syndrome. What is the most likely cause of hemorrhage of the child?
B. Fibrinogen deficiency
C. Vitamin K deficiency
D. Activation of tissue thromboplastin
E. PP hypovitaminosis
Necrosis focus appeared in the area of hyperemia and skin edema in few hours after burn. What mechanism strengthens destructive effect in the inflammation area?
A. Diapedesis of erythrocytes
B. Secondary alteration
C. Proliferation of fibroblasts
D. Emigration of lymphocytes
E. Primary alteration
A duodenal content smear of a patient with indigestion contains protosoa 10-18 mcm large. They have piriform bodies, 4 pairs of filaments, two symmetrically located nuclei in the broadened part of body. What kind of the lowest organisms is it?
B. Intestinal ameba
C. Dysentery ameba
A 35-year-old man under the treatment for pulmonary tuberculosis has acute pain onset of right big toe, swelling, and low-grade fever. The gouty arthritis was diagnosed and high serum uric acid level was found. Which of the following antituberculous drugs are known for causing high uric acid levels?
E. Aminosalicylic acid
A patient with complaints of dryness in the mouth, photophobia and vision impairment was admitted to the reception-room. Skin is hyperemic, dry, pupils are dilated, tachycardia. Poisoning with belladonna alkaloids was diagnosed on further examination. What medicine should be prescribed?
From the nasopharynx of a 5-year-old child it was excreted a microorganism which is identical to Corynebacterium diphtheriae dose according to morphological and biochemical signs. But this microorganism does not produce exotoxin. As a result of what process can this microorganism become toxigenic?
A. Passing through the organism of the sensative animals
B. Cultivation in the telluric environment
C. Phage conversion
D. Chromosome mutation
E. Growing with antitoxic serum
A patient with tissue trauma was taken a blood sample for the determination of blood clotting parameters. Specify the right sequence of extrinsic pathway activation:
A. IV - VIIa - Xa
B. IV - VIII: TF - Xa
C. III - VIIa - Xa
D. III - IV - Xa
E. III - VIII: TF - Xa
The pulmonalis embolism has suddenly developed in a 40-year-old patient with opened fracture of the hip. Choose the possible kind of embolism:
E. Foreign body
A 63-year-old woman shows symptoms of rheumatoid arthritis. The increase of what blood indices could be the most significant for proving the diagnosis?
B. Additive glycosaminoglycans
D. Acid phosphatase
E. General cholesterol
A patient with rheumatoid arthritis who had been treated with indometacin has got signs of gastropathy. What activity of the drug can this complication be connected with?
E. Locally irritating
A 58-year-old patient with acute cardiac insufficiency has decreased volume of daily urine - oliguria. What is the mechanism of this phenomenon?
A. Rise of hydrostatic blood pressure in capillars
B. Decreased glomerular filtration
C. Reduced permeamility of renal filter
D. Decreased number of functioning glomerules
E. Drop of oncotic blood pressure
75 A 50-year-old patient with typhoid fever was treated with Levomycetin, next day his condition became worse, temperature rose to 39,60 С . What caused the complication?
A. The effect of endotoxin agent
B. Secondary infection addition
D. Allergic reaction
E. Irresponsiveness of an agent to the levomycetin
76 A patient operated on complicated appendicitis has the following changes of blood count: erythrocytes - 4,0 . 10 1 2 l, Н b - 120 g/l, color index - 0,9, leukocytes – 18 . 109l, basophils - 0, eosinophils - 0, myelocytes - 0, juvenile - 0, stab neutrophils - 20, segmentonuclear neutrophils - 53, lymphocytes - 21, monocytes - 5. How is such nuclear shift of leukocytic formula called?
Дата добавления: 2018-09-22; просмотров: 46;